# SDR FDEA202405230781

- Difficulty date: May 23, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A25573811202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP'T CEILING PANEL SUPPORT CRACK AT ENTRY AREA BETWEEN FR60~FR61   POSITION. CRACKED SUPPORT REPLACED NEW PART. INSTALLED WITH RIVETS I.A.W A300-600 SRM 51-72-10-  001, PAGE.2 AND 51-40-21-001, PARA.6, PAGE.7B-23, THIS REPAIR CLASSIFIED AS MINOR PER GMM   6-2-100, AT FR60-61 POSITION
